Alert archive / Florida / Tornado Warnings in 2007
Tornado Warning 25, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Sep 1, 2007, 5:06 PM EDT for Saint Johns County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2007, 5:06 PM EDT (21:06 UTC)
- Expired
- Sep 1, 2007, 5:30 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Saint Johns County, FL
The radar
The Jacksonville radar (KJAX), 69 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2180 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KJAX 012106
TORJAX
FLC109-012130-
/O.NEW.KJAX.TO.W.0025.070901T2106Z-070901T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 PM EDT SAT SEP 1 2007
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA
* UNTIL 530 PM EDT
* AT 503 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR VILANO
BEACH...OR ABOUT NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 10 MPH.
* THE TORNADO IS WILL BE NEAR...
VILANO BEACH AND SAINT AUGUSTINE BY 520 PM EDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2986 8142 3004 8144 3006 8130 3003 8129
3001 8128 2996 8128 2995 8126 2986 8125
TIME...MOT...LOC 2106Z 298DEG 12KT 2995 8132
$$
DEESE3 follow-up statements
000
WWUS52 KJAX 012118
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT SAT SEP 1 2007
FLC109-012130-
/O.CON.KJAX.TO.W.0025.000000T0000Z-070901T2130Z/
ST. JOHNS FL-
517 PM EDT SAT SEP 1 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EASTERN
ST. JOHNS COUNTY...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VILANO BEACH...OR
NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 10 MPH.
THE TORNADO WILL BE NEAR...
SAINT AUGUSTINE BEACH BY 530 PM EDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2987 8141 3001 8140 3000 8130 2996 8128
2995 8126 2990 8126 2989 8125 2986 8125
TIME...MOT...LOC 2117Z 330DEG 8KT 2993 8131
$$
DEESE000
WWUS52 KJAX 012119 CCA
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
519 PM EDT SAT SEP 1 2007
FLC109-012130-
/O.CON.KJAX.TO.W.0025.000000T0000Z-070901T2130Z/
ST. JOHNS FL-
519 PM EDT SAT SEP 1 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR EASTERN
ST. JOHNS COUNTY...
AT 513 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR VILANO BEACH...OR
NEAR SAINT AUGUSTINE...MOVING SOUTHEAST AT 10 MPH.
THE TORNADO WILL BE NEAR...
SAINT AUGUSTINE BEACH BY 525 PM EDT...
SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2987 8141 3001 8140 3000 8130 2996 8128
2995 8126 2990 8126 2989 8125 2986 8125
TIME...MOT...LOC 2119Z 330DEG 8KT 2992 8131
$$
DEESE000
WWUS52 KJAX 012127
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
526 PM EDT SAT SEP 1 2007
FLC109-012136-
/O.EXP.KJAX.TO.W.0025.000000T0000Z-070901T2130Z/
ST. JOHNS FL-
526 PM EDT SAT SEP 1 2007
...THE TORNADO WARNING FOR EASTERN ST. JOHNS COUNTY EXPIRES AT 530 PM
EDT...
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.
ROTATION REMAINS EVIDENT ON RADAR BUT HAS PUSHED OFFSHORE OF VILANO
BEACH INTO THE COASTAL WATERS. A SPECIAL MARINE WARNING REMAINS IN
EFFECT FOR THE NEARSHORE WATERS.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.
LAT...LON 2987 8141 3001 8140 3000 8130 2996 8128
2995 8126 2990 8126 2989 8125 2986 8125
TIME...MOT...LOC 2126Z 330DEG 8KT 2991 8130
$$
DEESEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Sep 1, 2:30 PM EDT, 2 hours 36 minutes earlier.
Area forecast discussion, Sep 1, 2:30 PM EDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SAT SEP 1 2007
...HEAVY RAINFALL EXPECTED ACROSS THE AREA THRU SUNDAY...
...FLOOD WATCH FOR MUCH OF OUR SE GA ZONES...
.SYNOPSIS...UPPER RIDGE EXTENDS FROM E OF THE BAHAMA TO THE E
GOMEX. WEAK SHORT WAVE OVER THE AREA CONTINUES TO AID IN
CONVECTION ACROSS THE AREA. COMBINATION OF THE SHORT WAVE
ENERGY...LOW-LEVEL CONVERGENCE ALONG STALLED PRE-FRONTAL TROF
OVER SE GA...AND ABUNDANT MOISTURE CONTINUES TO FEED SCATTERED TO
NUMEROUS SHOWERS AND TSTMS ACROSS SE GA WHERE HEAVY RAINFALL HAS
ALREADY OCCURRED TODAY. ISOLD STRONG STORMS ARE BEGINNING TO FORM
AS WELL...FAVORING E EDGE OF EARLIER FOG BANK IN SE GA AND
PORTIONS OF NE FL THAT HAVE HAD LESS CLOUDINESS THRU THE DAY.
RAINFALL AMOUNTS ACROSS MUCH OF SE GA HAVE RANGED FROM 2 TO 5
INCHES OVER THE PAST COUPLE OF DAYS WITH LOCALLY HIGHER AMOUNTS
FROM BLACKSHEAR TO HAZLEHURST.
.SHORT TERM...MAIN THREAT OVER THE NEXT 24 TO 36 HOURS WILL BE
HEAVY RAINFALL. SLOW STORM MOTION WILL INCREASE THE RISK OF
FLOODING...PARTICULARLY ACROSS SE GA. DUE TO RECENT RAINS AND THE
POTENTIAL FOR MORE...HAVE DECIDED TO HOIST A FLOOD WATCH FOR MOST
OF SE GA THRU SUN EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4
INCHES ARE LIKELY. THIS WATCH MAY HAVE TO BE EXTENDED...
DEPENDING ON WHETHER SOME SLIGHTLY DRIER LOW AND MID- LEVEL AIR
CAN DIG INTO THE AREA FROM THE NW SUN NIGHT AND MON. HAVE
CONTINUED TO LEAN HIGHER THAN GFS/NAM POPS IN THIS TIME
PERIOD...BUT HAVE SLIGHTLY LOWER POPS ON MON THAN PREVIOUS
PACKAGE. THANX FOR COORD ON FFA CHS AND FFC
ISOLD STRONG STORMS ARE POSSIBLE THRU THE EVENING HOURS...WITH
WIND GUSTS TO 50 MPH POSSIBLE AS WELL AS FREQUENT LTG STRIKES.
TEMPS WILL REMAIN NEAR TO BELOW CLIMO IN THE NEAR TERM...WITH COOLEST
READINGS IN THE MORE PERSISTENT RAIN AREAS. HAVE GENERALLY BLENDED
NAM AND GFS MOS FOR TEMPS AND ADJUSTED DOWN A DEG OR TWO IN AREAS
WITH LIKELY POPS.
.LONG TERM...HAVE MADE FEW CHANGES TO THE EXTENDED GRIDS. TEMPS
WILL REMAIN NEAR TO SLIGHTLY BELOW CLIMO WITH NEAR TO ABOVE NORMAL
POPS. FRONTAL TROF IS PROGGED TO LINGER AND SHIFT SLOWLY S AS HIGH
PRESSURE BUILDS OFF THE MID ATLC OR NEW ENGLAND COAST BY LATE
WEEK.
&&
.AVIATION...WITH LOW PRESSURE NORTH OF THE FL TAF
SITES...CONDITIONS HAVE BECOME LARGELY VFR THIS AFTERNOON WITH
JUST TEMPO MVFR IN TSRA. SSI WILL CONTINUE TO SEE THE BULK OF THE
ACTIVITY THROUGH 00Z WITH A LINE OF TSRA TO MOVE THROUGH THE
TERMINAL AFT 19Z. FOR THE OVERNIGHT PERIOD...EXPECT ANOTHER ROUND
OF PREDOMINANT MVFR TO POSSIBLY IFR AT GNV IN MOIST SOUTHWEST FLOW.
&&
.MARINE...A VERY CHALLENGING FORECAST JUST DUE TO THE POOR MODEL
AGREEMENT IN THE SHORT TERM. AFT 18Z SUNDAY THE MODELS REALLY
DIVERGE WITH THE NAM BUILDING THE HIGH SOUTHWARD AND PRODUCING A
STRONG NORTHEAST FLOW REGIME OVER THE WATERS. MEANWHILE THE GFS
KEEPS THE FLOW LARGELY OFFSHORE AND LIGHT WITH TROUGH AXIS
REMAINING NORTH OF THE WATERS. SINCE I INHERITED EASTERLY FLOW
ALREADY...WILL FAVOR THE NAM FOR NOW AFTER COORD WITH CHS BUT KEEP
SPEEDS WELL BELOW THOSE ADVERTISED BY THE NAM.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 85 71 87 / 70 70 40 50
SSI 76 84 75 85 / 60 70 50 50
JAX 74 87 73 87 / 50 70 40 60
SGJ 75 87 75 88 / 50 60 30 50
GNV 73 89 72 88 / 50 50 30 60
OCF 73 91 73 90 / 50 50 30 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...FLOOD WATCH THROUGH SUNDAY EVENING FOR APPLING-BACON-BRANTLEY-
CHARLTON-COASTAL CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND
GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.
AM...NONE.
&&
CARROLL/DEESE/KERNSHazardous weather outlook, Sep 1, 3:30 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 PM EDT SAT SEP 1 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-021000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 330 PM EDT SAT SEP 1 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...FLOOD WATCH FOR SOUTHEAST GEORGIA THROUGH SUNDAY EVENING... NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH SUNDAY. UPPER LEVEL DISTURBANCES WILL INTERACT WITH A STALLED PRE-FRONTAL TROUGH AND SURFACE LOW. ABUNDANT MOISTURE AND SLOW STORM MOTION WILL RESULT IN A POTENTIAL FOR FLOODING ACROSS THE WATCH AREA. RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE OCCURRED ACROSS THE AREA OVER THE PAST COUPLE OF DAYS...AND ADDITIONAL AMOUNTS OF 2 TO 4 INCHES ARE LIKELY THROUGH SUNDAY EVENING WITH LOCALLY HIGHER AMOUNTS POSSIBLE. ALSO...ISOLATED STRONG THUNDERSTORM ACTIVITY WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS UP TO 50 MPH AND MINOR FLOODING OF LOW LYING AREAS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING THROUGH LABOR DAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. THUNDERSTORM COVERAGE SHOULD SLOWLY DECREASE THROUGH THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO RELAY ANY REPORTS OF FLOODING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. HESS/CARROLL/ZIBURA
In the hours before
Special weather statement, Sep 1, 1:32 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 132 PM EDT SAT SEP 1 2007 GAZ164-165-011815- CHARLTON-INLAND CAMDEN- 132 PM EDT SAT SEP 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT... AT 132 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF HOMELAND...OR 7 MILES NORTHEAST OF FOLKSTON...MOVING NORTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND WOODBINE...TARBORO AND COLESBURG THROUGH 215 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
Special weather statement, Sep 1, 3:01 PM EDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 301 PM EDT SAT SEP 1 2007 FLZ023-025-011945- BAKER-DUVAL- 301 PM EDT SAT SEP 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN BAKER AND WESTERN DUVAL COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 345 PM EDT... AT 301 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES SOUTHWEST OF MAXVILLE...OR 10 MILES NORTHEAST OF RAIFORD...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BALDWIN THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
Special weather statement, Sep 1, 3:46 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 346 PM EDT SAT SEP 1 2007 FLZ025-012030- DUVAL- 346 PM EDT SAT SEP 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR DUVAL COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT... AT 346 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES WEST OF NORMANDY...OR 10 MILES WEST OF DOWNTOWN JACKSONVILLE...MOVING EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JACKSONVILLE HEIGHTS... NORMANDY...ORTEGA...RIVERSIDE...SAN MARCO...TALLYRAND...DOWNTOWN JACKSONVILLE...OCEANWAY AND FORT CAROLINE THROUGH 430 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. DEESE
Special weather statement, Sep 1, 4:26 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 426 PM EDT SAT SEP 1 2007 FLZ025-033-012100- DUVAL-ST. JOHNS- 426 PM EDT SAT SEP 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN ST. JOHNS AND SOUTHERN DUVAL COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT... AT 426 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF UNF...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND UNF...GUANA RIVER STATE PARK...FRUIT COVE...DURBIN...BAYARD... SAWGRASS...PALM VALLEY...PONTE VEDRA BEACH AND JACKSONVILLE BEACH THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
Special weather statement, Sep 1, 4:27 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 427 PM EDT SAT SEP 1 2007 FLZ037-012115- PUTNAM- 427 PM EDT SAT SEP 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CENTRAL PUTNAM COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT... AT 427 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED 3 MILES NORTH OF JOHNSON...OR 4 MILES WEST OF INTERLACHEN...MOVING EAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JOHNSON...INTERLACHEN...FLORAHOME... MANNVILLE...HOLLISTER AND CARRAWAY THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SMALL HAIL IS ALSO POSSIBLE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. SHASHY
Special weather statement, Sep 1, 4:58 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 458 PM EDT SAT SEP 1 2007 FLZ033-012145- ST. JOHNS- 458 PM EDT SAT SEP 1 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ST. JOHNS COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT... AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF SOUTH PONTE VEDRA BEACH TO 4 MILES NORTHWEST OF SPUDS...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SOUTH PONTE VEDRA BEACH...GUANA RIVER STATE PARK... BAKERSVILLE...SAINT AUGUSTINE...SPUDS...ELKTON...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...DUPONT CENTER AND BUTLER BEACH THROUGH 545 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. ZIBURA
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 2:25 PM EDT | Special Marine Warning | JAX | 95 min | |
| Sep 1, 3:12 PM EDT | Special Marine Warning | JAX | 93 min | |
| Sep 1, 4:08 PM EDT | Special Marine Warning | JAX | 97 min | |
| Sep 1, 5:00 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Sep 1, 5:41 PM EDT | Severe Thunderstorm Warning | JAX | Saint Johns | 34 min |
Nearby
Tornado Warnings in Florida, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.